Results 21 to 30 of about 1,208 (130)

On the de Rham cohomology of solvmanifolds

open access: greenANNALI SCUOLA NORMALE SUPERIORE - CLASSE DI SCIENZE, 2009
By using results by D. Witte on the superigidity of lattices in solvable Lie groups we get a different proof of a recent remarkable result obtained by D. Guan on the de Rham cohomology of a compact solvmanifold, i.e. of a quotient of a connected and simply connected solvable Lie group $G$ by a lattice $ $.
Sergio Console, Anna Fino
openalex   +6 more sources

A compact non‐formal closed G2 manifold with b1=1$b_1=1$

open access: yesMathematische Nachrichten, Volume 295, Issue 8, Page 1562-1590, August 2022., 2022
Abstract We construct a compact manifold with a closed G2 structure not admitting any torsion‐free G2 structure, which is non‐formal and has first Betti number b1=1$b_1=1$. We develop a method of resolution for orbifolds that arise as a quotient M/Z2$M/{{\mathbb {Z}}_2}$ with M a closed G2 manifold under the assumption that the singular locus carries a
Lucía Martín‐Merchán
wiley   +1 more source

Foliation-preserving Maps Between Solvmanifolds [PDF]

open access: greenGeometriae Dedicata, 1998
For i = 1,2, let Gamma_i be a lattice in a simply connected, solvable Lie group G_i, and let X_i be a connected Lie subgroup of G_i. The double cosets Gamma_igX_i provide a foliation F_i of the homogeneous space Gamma_i\G_i. Let f be a continuous map from Gamma_1\G_1 to Gamma_2\G_2 whose restriction to each leaf of F_1 is a covering map onto a leaf of ...
Holly Bernstein, Dave Witte
openalex   +5 more sources

Dold sequences, periodic points, and dynamics

open access: yesBulletin of the London Mathematical Society, Volume 53, Issue 5, Page 1263-1298, October 2021., 2021
Abstract In this survey we describe how the so‐called Dold congruence arises in topology, and how it relates to periodic point counting in dynamical systems.
Jakub Byszewski   +2 more
wiley   +1 more source

Tachyonic de Sitter Solutions of 10d Type II Supergravities

open access: yesFortschritte der Physik, Volume 69, Issue 7, July 2021., 2021
Abstract Cosmological models of the early or late universe exhibit (quasi) de Sitter space‐times with different stability properties. Considering models derived from string theory, the swampland program does not provide for now a definite characterisation of this stability.
David Andriot
wiley   +1 more source

On Some Structural Components of Nilsolitons

open access: yesMathematical Problems in Engineering, Volume 2021, Issue 1, 2021., 2021
In this paper, we study nilpotent Lie algebras that admit nilsoliton metric with simple pre‐Einstein derivation. Given a Lie algebra η, we would like to compute as much of its structure as possible. The structural components we consider in this study are the structure constants, the index, and the rank of the nilsoliton derivations.
Hulya Kadioglu, Mustafa Inc
wiley   +1 more source

Tessellations of solvmanifolds [PDF]

open access: yesTransactions of the American Mathematical Society, 1998
Let A A be a closed subgroup of a connected, solvable Lie group  G G , such that the homogeneous space A ∖ G A\backslash G is simply connected. As a special case of a theorem of C. T. C. Wall, it is known that every tessellation A ∖ G /
Dave Witte, Dave Witte
openaire   +2 more sources

The Ricci pinching functional on solvmanifolds [PDF]

open access: greenThe Quarterly Journal of Mathematics, 2019
AbstractWe study the natural functional $F=\frac {\operatorname {scal}^2}{|\operatorname {Ric}|^2}$ on the space of all non-flat left-invariant metrics on all solvable Lie groups of a given dimension $n$. As an application of properties of the beta operator, we obtain that solvsolitons are the only global maxima of $F$ restricted to the set of all left-
Jorge Lauret, Cynthia Will
openalex   +5 more sources

Home - About - Disclaimer - Privacy